| Model Number |
N/A |
| Medical Device Problem Code |
Failure to Infuse (2340)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer ¿needle was used for a patient who was discharged with an infusional 5fu pump in progress which ceased infusing in the subsequent days, when there had been no issues with the port prior.Upon review the district nurse was again unable to flush via the ez huber needle.¿ it was stated the patient missed a small amount of chemotherapy dosage as a result.The device was discarded.
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.